# SDR YENA2024122601604

- Difficulty date: December 19, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 7,925 hours, 3,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FWD SERVICE DOOR CORROSION FOUND ON FASTENER HOLES UNDERNEATH SCUFF PLATE- (FR17-20); REF AVIANOR PROJ 102J-3, NR 3039, AC24-1441-01 ASSIGNED TO ACCOMPLISH REPAIR PER AIB REO500-53-21-1015.
